Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some integral inequalities


Author: Richard P. Gosselin
Journal: Proc. Amer. Math. Soc. 13 (1962), 378-384
MSC: Primary 26.70
MathSciNet review: 0145028
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. I. Hirschman, Jr., Fractional integration, Amer. J. Math. 75 (1953), 531-546.
  • [2] G. G. Lorentz, Some new functional spaces, Ann. of Math. 51 (1950), 37-55.
  • [3] A. C. Offord, Approximation to functions by trigonometric polynomials. II, Fund. Math. 35 (1948), 259-270.
  • [4] A. Zygmund, Trigonometric series, Vol. II, Cambridge Univ. Press, Cambridge, 1959.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.70

Retrieve articles in all journals with MSC: 26.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0145028-0
Article copyright: © Copyright 1962 American Mathematical Society